# SDR QXEA200400200

- Difficulty date: March 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 5,148 hours, 5,752 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 92147A020103
- Part serial: 00218
- Condition: Failed
- Location: Cockpit
- Part time: 5,148 hours, 5,752 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, I

## Discrepancy

YYC - FLIGHT 2329 - CREW RETURNED TO FIELD WHEN THE CABIN PRESSURE MASTER WARNING LIGHT ILLUMINATED.  CABIN PRESSURES WAS ABOVE 10,000 FT AND CLIMBING AT 500-700 FEET PER MINUTE.  THE CREW WAS UNABLE TO CONTROL THE PRESSURE MANUALLY.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE CABIN PRESSURE CONTROL PANEL, AND THE CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
